Preprints & Publications

  • Polynomials over structured grids
    Preprint (2021), arXiv:2110.05616, 20pp.
  • Non-archimedean views on Gershgorin's theorem and diagonal dominance / with Dacota Sprague
    American Mathematical Monthly (to appear)
  • Kloosterman sums over finite Frobenius rings
    Acta Arithmetica (to appear)
  • Cut ratios and Laplacian eigenvalues
    Linear Algebra and its Applications 593 (2020), 18-28
  • A note on normalized heat diffusion for graphs
    Bulletin of the Australian Mathematical Society 102 (2020), 1-6
  • A relative bound for independence
    Discrete Mathematics 342 (2019), 8pp.
  • Two applications of strong hyperbolicity
    Kyoto Journal of Mathematics 59 (2019), 357-366
  • K-homological finiteness and hyperbolic groups / with Heath Emerson
    Crelle's Journal für die reine und angewandte Mathematik 745 (2018), 189-229
  • On bounded elementary generation for SLn over polynomial rings
    Israel Journal of Mathematics 225 (2018), 403-410
  • Three theorems on linear groups
    Appendix to the book "Geometric Group Theory" by C. Drutu and M. Kapovich
    Colloquium Publications, American Mathematical Society (2018), 777-786
  • On operator norms for hyperbolic groups
    Journal of Topology and Analysis 9 (2017), 291-296
  • Unimodular graphs and Eisenstein sums
    Journal of Algebraic Combinatorics 45 (2017), 423-454
  • Strong hyperbolicity / with Jan Spakula
    Groups, Geometry, and Dynamics 10 (2016), 951-964
  • A true relative of Suslin's normality theorem
    L'Enseignement Mathématique 61 (2015), 151-159
  • Linear groups - Malcev's theorem and Selberg's lemma
    Preprint (2013), arXiv:1306.2385, 10pp.
  • Proper isometric actions of hyperbolic groups on Lp-spaces
    Compositio Mathematica 149 (2013), 773-792
  • The Mazur - Ulam theorem
    Expositiones Mathematicae 30 (2012), 397-398
  • Finitely summable Fredholm modules for boundary actions of hyperbolic groups / with Heath Emerson
    Preprint (2012), arXiv:1208.0856, 20pp.
  • Homotopical stable ranks for Banach algebras
    Journal of Functional Analysis 261 (2011), 803-830
  • Spectral morphisms, K-theory, and stable ranks
    in "Perspectives on Noncommutative Geometry", edited by M. Khalkhali and G. Yu
    Fields Institute Communications, American Mathematical Society (2011), 103-116
  • The unreasonable slightness of E2 over imaginary quadratic rings
    American Mathematical Monthly 118 (2011), 455-462
  • On the degree of rapid decay
    Proceedings of the American Mathematical Society 138 (2010), 2341-2347
  • Relatively spectral morphisms and applications to K-theory
    Journal of Functional Analysis 255 (2008), 3303-3328
  • Group actions on median spaces
    Preprint (2008), arXiv:0809.4099, 20pp.
  • Cubulating spaces with walls
    Algebraic and Geometric Topology 4 (2004), 297-309